# SDR SWAA2021071441749

- Difficulty date: January 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241YFW LOWER STIFFENER DISBONDED AT CLIP. / REPAIRED THE DISBONDED STIFFENER ON PANEL #241YFW PER BAC5010 PAGES 73 AND 74
